# SDR AALA2009021601031

- Difficulty date: February 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 70,383 hours, 31,260 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 5D0411
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SFO - EMERGENCY DECLARED ON ACCOUNT OF FLIGHT CONTROL ISSUE-STABILIZER JAMMED UNABLE TO TRIM.  RETURNED TO SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT PRIMARY AND ALT LONGITUDINAL TRIM SEEMED JAMMED IN FLIGHT.  REPLACED PRIMARY STABILIZER TRIM RELAYS AND HORIZONTAL STABILIZER ACTUATOR CONTROL POWER UNIT SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
